# SDR DALA2017022301503

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT DENTED AT BS 597, BL 0.  REMOVED AND REPLACED THE FLOOR SUPPORT BETWEEN BS 570 - 630 IAW SRM 53-00-53, FIG 201, DETAIL IV.
